# SDR GTIA9700390

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY AISLE PATH LIGHTING (1ST LIGHT) PROTRUDING FROM FLOOR.  REPLACED LENS COVER IAW DC-9 MM 33-50.  OPS CHECK GOOD.  (M)
